I have had chronic diarhea for 5 years now after my gall bladder removal. My doctor told me to try Welchol. It has helped greatley with that, but I have had one very embarassing side effect and I don't know how to stop it. I have terrible gas every day. I have tried the gas-x pills and over the counter stuff, but nothing helps. I hate to stop taking Welchol, but I don't know what else to do. Any ideas?
Welcome to the site.
Here is a list of medications for "Gas" (flatulence), read it, study the medications, their benefits and possible side effects, pick the ones you think are woth it, do it this weekend. Then make an appoinment with your Dr., take the list and discuss it with him / her, and start trying the ones at the top of your list, click on the link for the list of medications:
- Welchol Information for Consumers
- Welchol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Welchol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Oct 2017 • 6 answers
Updated 15 May 2012 • 1 answer
Updated 8 Dec 2014 • 1 answer
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
Updated 17 Nov 2014 • 1 answer
Updated 26 Apr 2018 • 1 answer